Alert archive / New Jersey / Areal Flood Warnings in 2019
Areal Flood Warning 43, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 22, 2019, 10:26 PM EDT for 4 counties in New Jersey. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2019, 10:26 PM EDT (02:26 UTC)
- Expired
- Jul 23, 2019, 4:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hunterdon County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 81 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1736 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 11.2
The text
As transmitted.
619
WGUS41 KPHI 230226
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1026 PM EDT Mon Jul 22 2019
NJC019-023-027-035-230830-
/O.NEW.KPHI.FA.W.0043.190723T0226Z-190723T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Somerset NJ-Middlesex NJ-
1026 PM EDT Mon Jul 22 2019
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Southeastern Morris County in northern New Jersey...
East central Hunterdon County in northwestern New Jersey...
Somerset County in northern New Jersey...
Northern Middlesex County in northern New Jersey...
* Until 430 AM EDT Tuesday.
* At 1023 PM EDT, areas of flooding continue on local creeks and
streams, in addition to roadway flooding in some areas due to up
to two to three inches of rainfall from earlier thunderstorms. The
Department of Highways has reported flooding in Woodbridge
Township. Up to two inches of rain have already fallen.
* Some locations that could experience flooding include...
New Brunswick, Perth Amboy, Morristown, Somerville, Somerset,
Edison, East Brunswick, Bridgewater, North Brunswick, Carteret,
Madison, Middlesex, Florham Park, East Hanover, Lincoln Park, Bound
Brook, Manville, Chatham, Morris Plains and Mendham.
Additional rainfall amounts of one to two inches are possible in the
warned area overnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4056 7421 4055 7425 4050 7428 4039 7467
4044 7476 4064 7487 4095 7428 4090 7427
4091 7432 4089 7434 4086 7432 4079 7437
4075 7436 4067 7446 4066 7445 4065 7441
4060 7446 4060 7421
$$
SFJ1 follow-up statement
868
WGUS81 KPHI 230824
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
424 AM EDT Tue Jul 23 2019
NJC019-023-027-035-230832-
/O.EXP.KPHI.FA.W.0043.000000T0000Z-190723T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Hunterdon NJ-Somerset NJ-Middlesex NJ-
424 AM EDT Tue Jul 23 2019
...THE FLOOD WARNING WILL EXPIRE AT 430 AM EDT FOR SOUTHEASTERN
MORRIS...EAST CENTRAL HUNTERDON...SOMERSET AND NORTHERN MIDDLESEX
COUNTIES...
Flood waters have receded, and are no longer expected to pose a
threat to life or property. Please continue to heed any road
closures.
LAT...LON 4056 7421 4055 7425 4050 7428 4039 7467
4044 7476 4064 7487 4095 7428 4090 7427
4091 7432 4089 7434 4086 7432 4079 7437
4075 7436 4067 7446 4066 7445 4065 7441
4060 7446 4060 7421
$$
NCWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 22, 9:46 PM EDT, 40 minutes earlier.
Area forecast discussion, Jul 22, 9:46 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
946 PM EDT Mon Jul 22 2019
.SYNOPSIS...
A cold front will slowly make its way offshore through Tuesday, with
multiple waves of low pressure riding along it. By Wednesday, that
front should push further offshore, with high pressure building in
behind it. This large area of high pressure will continue to
influence our weather from the middle of this week into the weekend
and through beginning of next week.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
930 PM Update...Severe thunderstorms have moved out of the
forecast area. A few thunderstorms and heavy rain showers are
expected to continue into the overnight hours. Flash flooding
still remains a concern as precipitable water values are still
high and forcing for assent remains. The greatest threat of
flash flooding will be in areas of training of showers/storms,
generally from the Lehigh Valley and south. The Flash Flood
Watch will continue until 8 AM tomorrow morning.
Updated temperatures, dewpoints, and winds to match current
observations and the latest hi-res guidance. This resulted in
dropping high temps a degree or two tomorrow.
630 PM Update...Damaging storms have been moving through eastern
PA, parts of the Delmarva, and NJ but these will be off the
coast within the next couple hours. Heat Advisory is cancelled
as these storms have cooled temps.
Previous discussion...
330 PM Update...
Severe weather and flash flooding threat continues into this
evening...
Storms beginning to pop over eastern PA into northern NJ in
unstable environment. At the surface, low pressure beginning to
develop over eastern PA along a diffuse frontal boundary while
in the upper levels shortwave energy associated with deepening
upper level trough is approaching from the west.
As we head through the late afternoon into early this evening,
Expect convection to become better organized...likely taking the
form of a line or line segments moving into our eastern PA zones and
affecting the I-95 corridor and points S/E over NJ and the
Delmarva during roughly the 5-8 pm time frame. Given ML CAPES
of 1500-2000 j/kg with effective bulk shear near 35 knots this
should allow for line to sustain itself and produce a good
potential for severe weather. Damaging winds look to be the
biggest threat given modest wind field aloft and steep low level
lapse rates which should help to aid in bringing downdrafts to
the surface. Do still have concerns that there could be
potential for isolate tornadoes with the most likely spot for
this being near and north of the front over portions of northern
NJ along the I-78 / I- 80 corridor where winds will be more
backed in the low levels. This heightened risk should also
extend west into adjacent portion of eastern PA. Finally,
flooding/flash flooding remains a threat given very high PWATs
though the one mitigating factor is that storms should be fast
moving.
By the mid evening, first round of convection should be off to the
east with a relative lull in activity likely as low pressure moves
east across Long Island. However the problem is that the trailing
front will get hung up across the area with upper level trough still
lagging off to the west over the Ohio Valley. And then by the late
evening into the overnight period (11pm - 2am) as more shortwave
energy arrives this should result in another wave developing along
the front with additional widespread showers and possible
embedded storms moving in from the SW. At this time front should
be hung up right around the I-95 corridor and it's this area we
are particularly concerned about for potentially heavy
showers/storms overnight as PWATs will remain very high with
some elevated instability to work with. Thus, flooding/flash
flooding still a threat especially if heavy rain hits areas
that happen to have also gotten hard hit this evening. Severe
weather threat by this time will be lower though. It will still
be another fairly warm and muggy night near and south of the
front across the urban corridor and points S/E with lows still
only getting down to the low 70s with high dew points as well.
It will be cooler north of here though with lows in the 60s.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
By Tuesday morning, second wave of low pressure will be slowly
moving off the New Jersey coast and this will help to gradually
drag the front farther south finally. As such, expect
rain/showers continuing into the early morning at least along
and south of the I-95 corridor with this activity gradually
ending from north to south through the late morning into the
afternoon with the frontal passage. Any of this additional rain
occuring Tuesday should not be as heavy with diminishing
instability but could still exacerbate any flooding issues that
could be ongoing from earlier. Not expecting much sun as area
remains under influence of deep upper trough to the west and
front only lingers just off the coast. Highs will generally be
in the mid to upper 70s and with dew points in the 60s it will
certainly feel much more comfortable!
Forecast becomes a little tricky for late day Tuesday into
Tuesday night as yet one more wave may try to develop along
front just off the coast and this could bring in another round
of rain/showers...mainly for coastal areas. It shouldn't be
particularly heavy though.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Overview...
An extended stretch of mainly dry and seasonable weather is expected
for most of this week and into the weekend. At upper levels, a
lingering trough will remain over the East from Wednesday into
Thursday. This trough will weaken and shift southward through the
week as a ridge moves out of the Great Lakes and builds into
southern Canada and New England. At the surface, a broad region of
high pressure will exist downstream the ridge and upstream the
trough. This high will start the midweek period over the Midwest,
and as the upper level features slowly shift, the high will
gradually make its way eastward. It will not crest over our region
until the weekend. Even by early next week, we will probably
continue to feel the influence of this high. The resulting sensible
weather is something we really have not seen much of this year:
several consecutive days (at least) of dry and quiet weather.
Temperatures also look near normal for this period, as we are
between cooler than normal air to the south associated with the
lingering trough, and much warmer than normal air that will
build in with the ridge well to our north.
Dailies...
Wednesday... Our early week frontal system will still be departing
on Wednesday, and it looks like considerable cloud cover and
possibly some light showers may linger towards the coast especially
in the morning. As a wave of low pressure moves offshore, some
guidance is even hinting at an inverted-trough like feature which
could throw some light showers back into coastal NJ. However, the
trend for the day will be clearing skies and drier weather,
especially to the west. Temperatures only getting into the low 80s
in most areas with the cooler air behind the front.
Wednesday night-Saturday... Dry and quiet. A very gradual warming
trend in 850mb temperatures should yield a slow warming trend at the
surface, with each day generally a degree or two warmer than the
previous but no warmer than the upper 80s by Saturday. Dew points
should remain comfortable also, with those also showing just a slow
uptrend heading towards the weekend but remaining well away from
the oppressive territory we have seen.
Sunday-Monday... Temperatures should continue coming up slowly
during this period, with some 90s potentially returning to the
picture. Humidity will also continue to creep up, but . A weak
frontal system may approach on Sunday, with possibly some showers up
north. However, high pressure still looks to be the dominant feature
into early next week, and we will likely have to wait until later in
the week to see any more robust frontal systems.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Tonight...The strongest storms have weakened and moved offshore
this evening, however additional showers with the potential for
some embedded storms will affect the TAF sites by later this
evening through the overnight. Chances for severe weather will
be lower with this second round but generally expect
deteriorating cigs/visbys with with widespread MVFR likely by
the overnight and periods of IFR likely by morning...especially
for the I-95 terminals.
Tuesday...Rain/showers should be tapering off from north to
south but MVFR restrictions likely to continue for most sites
through most of the morning if not into the early afternoon in
some places.
Outlook...
Wednesday... Mainly VFR, except MVFR possible at least through the
morning at MIV and ACY. Winds north-northeast at 5 to 10 kt.
Wednesday night-Saturday... An extended period of quiet, VFR
conditions is expected. Winds mainly light and variable, favoring
light easterly flow if anything.
&&
.MARINE...
Marginal SCA conditions at times for the coastal waters as low
pressure develops over PA then moves off the coast. Bigger
Story will likely be strong to severe storms moving over the
coastal waters (as well as the Delaware Bay) this evening and
these could produce wind gusts of 40-50 knots in the strongest
storms. These should be east of the waters by late evening.
For Tuesday, SCA level seas likely to continue most of the
morning even as winds diminish so SCA runs until noon.
Conditions sub SCA by Tuesday night but more rain/showers
possible with reduced visibilities as front will be stalled over
coastal waters.
Outlook...
Wednesday-Saturday... Winds and seas are expected to remain below
SCA criteria. 3 to 4 foot seas Wednesday diminish to mainly 2 to 3
feet for the remainder of the period.
RIP CURRENTS...
Winds will be shifting to the NW-N as the cold front passes over
the coast tomorrow morning. The resulting risk for the
development of dangerous rip currents will be low across the
New Jersey Shore and Delaware Beaches.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 8 AM EDT Tuesday for PAZ054-055-
060>062-070-071-101>106.
NJ...Flash Flood Watch until 8 AM EDT Tuesday for NJZ001-007>010-
012>027.
DE...Flash Flood Watch until 8 AM EDT Tuesday for DEZ001>004.
MD...Flash Flood Watch until 8 AM EDT Tuesday for MDZ008-012-015-
019-020.
MARINE...Small Craft Advisory until noon EDT Tuesday for ANZ450>455.
&&
Synopsis...O'Brien
Near Term...Fitzsimmons/Staarmann
Short Term...Fitzsimmons/Staarmann
Long Term...O'Brien
Aviation...Fitzsimmons/O'Brien/Staarmann
Marine...Fitzsimmons/O'Brien/StaarmannHazardous weather outlook, Jul 22, 10:02 PM EDT, 24 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1002 PM EDT Mon Jul 22 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-240215- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 1002 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-024>026-240215- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 1002 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-240215- Delaware Beaches- 1002 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-240215- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1002 PM EDT Mon Jul 22 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 22, 10:04 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1004 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND DMG 1 E PORT MURRAY 40.79N 74.89W
07/22/2019 WARREN NJ DEPT OF HIGHWAYS
SEVERAL DOWNED TREES ON ROUTE 57. TIME
ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jul 22, 10:14 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 1 WNW STANHOPE 40.91N 74.72W
07/22/2019 MORRIS NJ FIRE DEPT/RESCUE
DOWNED TREE ON INTERSTATE 80 NEAR THE U.S.
HIGHWAY 206 INTERCHANGE. TIME ESTIMATED FROM
RADAR.
&&
CMSLocal storm report, Jul 22, 10:17 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1017 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND DMG 1 NW STEWARTSVILLE 40.70N 75.12W
07/22/2019 WARREN NJ FIRE DEPT/RESCUE
DOWNED TREE ACROSS PROSPECT STREET NEAR MAIN
STREET. TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jul 22, 10:20 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1020 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND DMG 1 E PHILLIPSBURG 40.70N 75.18W
07/22/2019 WARREN NJ FIRE DEPT/RESCUE
DOWNED STREET LIGHT AT INTERSECTION OF
MEMORIAL PARKWAY AND BATES STREET. TIME
ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jul 22, 10:24 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG 2 N HACKETTSTOWN 40.88N 74.83W
07/22/2019 WARREN NJ FIRE DEPT/RESCUE
SEVERAL REPORTS OF TREES AND WIRES DOWN IN
AND AROUND HACKETTSTOWN, INCLUDING ON RIDGE
LANE AND LINDSEY DRIVE. TIME ESTIMATED FROM
RADAR.
&&
CMSSpecial weather statement, Jul 22, 10:26 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1026 PM EDT Mon Jul 22 2019
PAZ060-101>103-230300-
Western Montgomery-Western Chester-Eastern Chester-Berks-
1026 PM EDT Mon Jul 22 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS...WEST
CENTRAL MONTGOMERY AND CHESTER COUNTIES...
At 1026 PM EDT, a strong thunderstorm was located over Gap, or 9
miles south of New Holland, moving northeast at 40 mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
West Chester, Pottstown, Phoenixville, West Norriton, Coatesville,
Downingtown, Kennett Square, Collegeville, Oxford, Royersford,
Parkesburg, Trappe, West Grove, Honey Brook, Elverson, New Morgan,
Glen Roy, Pughtown, Mount Vernon and Marshallton.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3983 7604 3987 7599 3994 7598 3995 7600
4004 7593 4011 7594 4014 7588 4017 7592
4034 7564 4013 7540 4011 7542 4010 7546
4009 7544 3974 7578 3976 7606
TIME...MOT...LOC 0226Z 239DEG 49KT 3996 7604
NCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:28 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 22, 10:36 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 4 hr |
| Jul 22, 11:04 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Somerset | 4 hr |
| Jul 23, 12:07 AM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 23, 12:38 AM EDT | Special Marine Warning | PHI | 67 min | |
| Jul 23, 12:58 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 23, 1:04 AM EDT | Special Weather Statement | PHI | Cape May | 26 min |
| Jul 23, 1:30 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 30 min |
| Jul 23, 1:42 AM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 23, 1:44 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 46 min |
| Jul 23, 2:17 AM EDT | Special Marine Warning | PHI | 58 min | |
| Jul 23, 6:17 AM EDT | Areal Flood Warning | PHI | Middlesex, Somerset | 3 hr |
| Jul 23, 7:48 PM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 3 hr |
Nearby
Areal Flood Warnings in New Jersey, 2019Every areal flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.